CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
On the stability of generalized vector quasivariational inequality problems 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 113, 期号: 2, 页码: 283-294
Authors:  Li, SJ;  Chen, GY;  Teo, KL
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
generalized vector quasivariational inequality problems  classical variational inequality problems  stability  upper se semicontinuity  lower semicontinuity  
Exceptional family of elements for a variational inequality problem and its applications 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 1999, 卷号: 14, 期号: 3, 页码: 313-330
Authors:  Zhao, YB;  Han, J
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
complementarity problem  exceptional family of elements  generalized monotonicity  nonlinear variational inequality  P-*-mapping  
A hybrid Josephy-Newton method for solving box constrained variational inequality problems via the D-gap function 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 1999, 卷号: 10, 期号: 5, 页码: 687-710
Authors:  Peng, JM;  Kanzow, C;  Fukushima, M
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
variational inequality problem  box constraints  D-gap function  Newton's method  unconstrained optimization  global convergence  quadratic convergence